# SDR UALA2011111406229

- Difficulty date: November 13, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N227UA
- Make and model: Boeing 777222
- Aircraft serial: 30555
- Aircraft time: 40,635 hours, 4,950 cycles
- Engine: Pwa PW40903
- Engine time: 42,839 hours, 5,656 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bushing
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 42,839 hours, 5,656 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG S/N 222131 REMOVED DUE TO LOWER AFT MOUNT RAIL BUSHING REPLACEMENT.   INSTALLED ENG S/N 222040 PER MM.
